# SDR IPXA10563881

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Engine: Rroyce RB211*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR HANDLE DIFFICULT TO OPEN AND CLOSE.  C/W AMM 52-12-00-5.  TEST OF THE LATCH SYS 20 LBS TO LATCH AND MORE THAN 1 LB TO RELEASE LATCH.  FORCES WITHIN LIMITS.  OK FOR SERVICE.
